# SDR C2XA07SH024

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 19,526 hours, 18,731 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 14540881003
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT SPHERICAL BEARING FITTING ON VERTICAL STAB HINGE POINT IS WORN BEYOND TOLERANCE.  MX REPAIRED RIGHT SPHERICAL BEARING FITTING ON VERTICAL STAB HINGE POINT BY REAMING TO 2ND REWORK AND INSTALLING OVERSIZE BUSHING IAW EMB 145 SRM 55-30-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
